# SDR CA001218008

- Difficulty date: November 18, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737-2H4
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1061096115
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

(CAN) NR 1 ENGINE FIRE WARNING LIGHT INDICATION ILLUMINATED, TOP OF DESCENT INTO YYC. CREW SHUT DOWN NR 1 ENGINE, DISCHARGED FIRE BOTTLE AND CARRIED OUT A SINGLE ENGINE LANDING. FIRE WARNING SYSTEM INSPECTED, NR 1 ENGINE LOWER FIRE DETECTION LOOP, 4 CONNECTORS AND FIRE BOTTLE REPLACED.
